# SDR SWAA040497

- Difficulty date: February 17, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 65,062 hours, 70,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Intermittent
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND R2 DOOR EMERGENCY EXIT LIGHT INTERMITTENT.  REMOVED AND REPLACED R2 DOOR LIGHT PER MM.
